# SDR CA090701002

- Difficulty date: June 28, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 8,773 hours
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pseu
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMB AFTER TAKEOFF, PILOT RECEIVED A CAS MESSAGE "PRIORITY VALVE CLOSED"  GEAR AND FLAPS IN-TRANIST STOPPED, HYD PRESSURE CAS MESSAGE HIGH.  THEN ALL HYD PRESSURE WAS LOST.  PILOT RETURNED TO AIRPORT OF DEPARTURE TO LAND.  HAD EMERGENCY CREWS STANDBY FOR POSSIBLE HYD LEAKS. GEAR LOCKED DOWN WITHOUT REQUIRING HAND EXTENSION.  MX DISCOVERED DC STANDBY PUMP TO BE FAULTED, WITH BLOWN FUSE.  MX IN TROUBLESHOOT TO DISCOVER WHY STANDBY PUMP WAS RUNNING WITHOUT THE MAIN SYS ON.  MAIN SYS WAS FUNCTION TESTED-NO FAULTS FOUND.  PROXI SYS BOX(PSEU) WAS FOUND TO BE AT FAULT, IT SHOWED A FAULT IN THE B PROX SWITCH ON THE HYD TANK.  PSEU WAS REPLACED.  ACFT TEST FLOWN AND FOUND SERVICEABLE.  FURTHER UPDATE TO COME AFTER RECEIVE TEARDOWN REPORT ON THE PSEU BOX FROM 328SUPPORT SERVICES. JULY 20/09 DB.  STANDBY PUMP AND PRIORITY VALVE GENERALLY COME ON WITH A LOSS OF HYD FLUID, ALTHOUGH THIS WAS NOT THE CASE AND DID NOT HAVE A LEAK.   ACFT LANDED WITH NO HYD PRESSURE.  MX TOWED THE ACFT FROM THE TAXI WAY BACK TO HANGAR.  SDR TO REMAIN OPEN AS MAINTENANCE HAS NOT FOUND FAULT AND RETURNED AIRCRAFT TO SERVICE.
